# SDR ASOA2013082808921

- Difficulty date: August 21, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 14,743 hours, 9,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM, BL 12L CRACKED.  REPAIRED IAW REO 690-53-11-561 AND SRM 51-21-11,51-25-16,51-42-06,51-42-21 AND ISE STR-12-004, REV NC.
